American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Lien Boelaert and Tom De Medts. A new construction of Moufang quadrangles of type $E_6, E_7$ and $E_8$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] José A. Anquela, Teresa Cortés and Holger P. Petersson. Commuting $U$-operators in Jordan algebras. Trans. Amer. Math. Soc. 366 (2014) 5877-5902.
Abstract, references, and article information   
View Article: PDF

[3] Robert Bix. Isomorphism theorems for octonion planes over local rings . Trans. Amer. Math. Soc. 266 (1981) 423-439. MR 617543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Bix. Octonion planes over local rings . Trans. Amer. Math. Soc. 261 (1980) 417-438. MR 580896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1